Representations of GS p(4) over a p-adic field : part 1
Compositio Mathematica, Volume 66 (1988) no. 3, pp. 237-284.
@article{CM_1988__66_3_237_0,
     author = {Moy, Allen},
     title = {Representations of $\mathrm {GS}p(4)$ over a $p$-adic field : part 1},
     journal = {Compositio Mathematica},
     pages = {237--284},
     publisher = {Kluwer Academic Publishers},
     volume = {66},
     number = {3},
     year = {1988},
     mrnumber = {948308},
     zbl = {0662.22012},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1988__66_3_237_0/}
}
TY  - JOUR
AU  - Moy, Allen
TI  - Representations of $\mathrm {GS}p(4)$ over a $p$-adic field : part 1
JO  - Compositio Mathematica
PY  - 1988
SP  - 237
EP  - 284
VL  - 66
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1988__66_3_237_0/
LA  - en
ID  - CM_1988__66_3_237_0
ER  - 
%0 Journal Article
%A Moy, Allen
%T Representations of $\mathrm {GS}p(4)$ over a $p$-adic field : part 1
%J Compositio Mathematica
%D 1988
%P 237-284
%V 66
%N 3
%I Kluwer Academic Publishers
%U http://archive.numdam.org/item/CM_1988__66_3_237_0/
%G en
%F CM_1988__66_3_237_0
Moy, Allen. Representations of $\mathrm {GS}p(4)$ over a $p$-adic field : part 1. Compositio Mathematica, Volume 66 (1988) no. 3, pp. 237-284. http://archive.numdam.org/item/CM_1988__66_3_237_0/

[B] A. Borel, Admissible representations of a semisimple group over a local field with vectors fixed under an Iwahori subgroup, Invent. Math. 35 (1976) 233-259. | MR | Zbl

[BT] F. Borel and J. Tits, Groupe réductifs sur un corps local I: Données radicielles valuées. Inst. Hautes Études Sci. Publ. Math. 41 (1972) 5-251. | Numdam | MR | Zbl

[HC] Harish-Chandra, Eisenstein series over finite fields. In: Browder (ed.) Functional Analysis and Related Fields. Springer-Verlag, Berlin-Heidelberg-New York (1969) pp. 76-88. | MR | Zbl

[HM1] R. Howe with the collaboration of A. Moy, Harish- Chandra Homomorphisms for p-adic Groups, CBMS Regional Conference Series No. 59, AMS, Providence RI (1985). | Zbl

[HM2] R. Howe and A. Moy, Hecke algebra isomorphisms for GLn over a p-adic field, preprint. | Zbl

[HM3] R. Howe and A. Moy, Minimal K-types for GLn over a p-adic field, preprint.

[I] N. Iwahori, Generalized Tits systems (Bruhat decomposition) on p-adic semisimple groups, in algebraic groups and discontinuous subgroups. Proc. Symp. Pure Math. IX, AMS, Providence RI (1966) pp. 71-83. | MR | Zbl

[M1] A. Moy, Representations of U(2, 1) over a p-adic field. Jour. für die reine und angewandte Math. 372 (1987) 178-208. | MR | Zbl

[M2] A. Moy, A conjecture on minimal K-types for GLn over a p-adic field, to appear in proceedings of a conference on Number Theory held at Irsee.

[V] D. Vogan, Representations of Real Reductive Lie Groups. Birkhauser, Boston--Basel- Stuttgart (1981). | MR | Zbl